# SDR 99ZZZX4183

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N480JA
- Make and model: Beech C90A
- Aircraft serial: LJ1178
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: 508101334
- Condition: Failed
- Location: Mlg Door
- Part time: 5,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOUNTING BRACKET IS DEPICTED ON 32-10-10, PAGE 6, ITEM 42 OF KING AIR C90A PARTS CATALOG.  THE LT OTBD LANDING GEAR DOOR TORQUE TUBE ASSY MOUNTING BRACKET FAILED WHICH PREVENTED THE LT MLG FROM OBTAINING THE FULL UP POSITION.  EXAM OF FAILED BRACKET INDICATED  IT HAD BEEN CRACKED FOR SOME TIME.  THE CRACK EXTENDS PARALLEL IN THE BEND RADIUS ON THE LEG WITH SINGLE BOLT HOLE.  SIMILAR CRACKS WERE FND IN 4 FLEET ACFT BY VISUAL INSP.  ONE CRACKED BRACKET FOUND BY MAGNETIC PARTICAL INSP AFTER PAINT REMOVAL.  ALL ACFT HAVE TT EXCESS OF 5,000 HRS AND 11,000 LANDINGS.  SUBMITTER STATED GREATER ATTENTION SHOULD BE PAID TO THIS AREA DURING EACH INSPECTION OF HIGH TIME AIRCRAFT.
